# SDR ASAA2023082844825

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,448 hours, 13,075 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 13528
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 47,901 hours, 13,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO MAINTAIN NORMAL TEMPERATURE IN MAIN CABIN, REQUIRED BOTH FWD CABIN AND AFT CABIN TEMPERATURE CONTROLLERS TO BE POSITIONED TO FULL COLD. GROUNDED - YES. COULD NOT DUPLICATE. BOTH ZONE TEMP CONT'S BITE CK GOOD. GVI BOTH AIR COND BAYS WITH PACKS RUNNING - NO DISCREPANCIES NOTED. RAN BOTH PACKS FULL COLD / NML - ALL CKD GOOD. R & RD LEFT PACK TEMP CONT VALVE PRECAUTIONARY PER 21-51-10. OPS CKS NML. GND VERIFICATION SUCCESSFUL, SEAMC JARRED NOTIFIED. REF LOG #60848488 FOR TOP DEFERRAL.
